advertisement
Question
Posted by: samantha | 2008/08/12

Discharge

Hi Doc,

For the pass month or so I have been discharging a rather smelly substance which is mustardy brown in colour. When I go to the toilet sometimes there is a burning sensation not always though. I have taken Cystemme (natural medicine from the pharmacy) &  Citro-Soda. It went away for two days, came back &  I got another box of Cystemme &  Citro-Soda. However, it has returned &  I dont know what to do or to take. Please advise as im totally worried now. I am on Triphaisal. Would this discharge result in sex being painful? Or is this something else?

Samantha

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This sounds like a vaginal infection. What you have been taking is suitable for bladder infections. I would suggest that you see your doctor. Antibiotics are probably necessary. You should also avoid sex till this is cleared up.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nix | 2008/08/12

if it is an infection then you shouldn' t be having sex as you will infect your partner and he will inturn reinfect you. you' ll need treatment and so will he to fight this.

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement